# SDR SWAA2021032353057

- Difficulty date: March 3, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 53,650 hours, 31,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON INTERCOSTAL AT AFT CARGO BAY BS790 RBL23 WL157. / REMOVED AND INSTALLED ON ACB INTERCOSTAL BS 787 TO BS 794.35 ITEM 7532082 PO# 813401 LOCATED AND DRILLED IAW SRM 51-40-05; SRM 51-40-02 AND DWG 146A8320 80641U 11MAR21
